Guide :

Need help or clarity

Sorry this is long. I've been to the er many times due to chest pains and feeling like I'm having a heart attack. Had a million ekgs 2 holter monitors, bloodwork and echocardiagram.  Ive had xrays, couple cts, a mri, and ultrasounds. My abdominal us showed gallstones but not obstructive or anything. I also have thyroid nodules but the thyroid dr keeps saying my levels are normal. Everything comes back normal. Now my holter did show extra heart beats coming from the bottom of my heart but no arrythmias. My cardiologist has no explanation for it. I feel these and they scare the

Research, Knowledge and Information :


Need help and clarity | Christian Forums


Need help and clarity Discussion in 'Spiritual Gifts' started by HoneyComb Son, Feb 9, 2007. Feb 9, 2007 #1. HoneyComb Son Veteran. 1,866 +145 Christian. I am sorry ...
Read More At : www.christianforums.com...

Help & Support - Customer Service | Clarity Software


Whatever you need, our support team is standing by ready to help. Just give us a call during our opening hours and we’ll help straight away! Get in touch!
Read More At : www.clarity-software.com...

Need help - Excel update to Clarity | CA Communities


Help Log in; Search ... Need help - Excel update to Clarity. ... I have not tried this to push data into clarity. You might need to construct proper soap message for ...
Read More At : communities.ca.com...

Need help with clarity | PriceScope Forum


I need a little help. I have looked at a diamond that is H in color and SI2 clarity. I know that there are several different factors to consider, but...
Read More At : www.pricescope.com...

What Clarity information do you need? Help us g... | CA ...


CA Technologies is working to build documentation scenarios to help you get more value out of Clarity. We've identified 21 documentation scenarios that we
Read More At : communities.ca.com...

need help with picture clarity - irfanview-forum.de


need help with picture clarity Hi~ I do a lot of work making marketing brochures from actual pictures people email me. I had Irfanview on my old hardrive and it ...
Read More At : irfanview-forum.de...

Need Help Getting Exemption Status? - Krystal Sias - Clarity


Talk to Krystal Sias about Need Help Getting Exemption Status? - I will assist you in the understaning of tax exempt status, IRS 501(c)(3) application process ...
Read More At : clarity.fm...

Need Help Scaling Revenue? - Eder Holguin - Clarity


Talk to Eder Holguin about Need Help Scaling Revenue? - I will help you build your sales process from scratch - Review or create your sales process - Build your sales ...
Read More At : clarity.fm...

Zedd - Clarity (Official Video) ft. Foxes - YouTube


Jan 10, 2013 · Get tickets to Zedd's True Colors Tour at http://Zedd.net. Directed by Jodeb Download "Clarity" on iTunes: http://smarturl.it/Clarity Sign up for updates ...

Suggested Questions And Answer :


Day 1 again - Moment of Clarity - The support here is AMAZING!!

Bingo! Now, you have the right "  frame of mind" I'm really proud of you for telling your mom. When I told my family, it felt like a huge weight lifted off of my shoulders. You got this!
Read More At : ...

i need some clarity part 2

Hey buddy, calm down. Everything is going to be OKAY! I PROMISE! Here are some things you need to realize. 1. You have anxiety for sure. Accept it. It's hard to do, but once you accept it, it gets easier and easier. 2. Know that you are NOT going to die. Just look at what you wrote. I know it's scary when you "think" this thought... but if you look at what you wrote, it sounds silly doesnt it? God is telling you, you are going to die soon? That's not true. God is all good, and would NOT tell you something like that. This is ANXIETY at its BEST!!! I promise you that! 3. Do not be fearful of the physical symptoms you are having. They cannot harm you! They suck, I know for a fact... I suffer from all of them! Sometimes ALL AT ONCE! What I would suggest you do is go see a Doctor. One that will sit down and listen to you. You may need to take a little something to relax you for a few days, so your body can relax some... then I suggest you find a therapist to help you. Therapy has done LOTS for me... even though I STILL struggle... I'm LEARNING all the time. I'm learning to curb my irrational thinking. That's all that's going on in your head, is irrational thinking. Have you talked to your family about this issue? If not, it will make you feel better. They will understand hopefully, and be with you through this. But, remember... EVERYTHING WILL BE OKAY! I PROMISE! I've been through some SCARY episodes of anxiety... for a month at a time... or even 2 months at a time... but it ALWAYS leaves eventually!!! YOU WILL FEEL GOOD AGAIN. Keep reminding yourself that. Keep a journal of all your thoughts... and write down next to the thought.. "is this IRRATIONAL or RATIONAL thinking?" And REALLY think it through. You'll soon come to learn that most of your thoughts are IRRATIONAL and NOT LIKELY at all. I know what you mean about "thinking the worse about a headache" etc. Everytime I have a strange symptom, I automatically think its cancer or something the WORST. But that's what we people with anxiety do! We jump to the WORST conclusions... and they are nothing but irrational thoughts. And did you know that EVERY thought you have causes a CHEMICAL reaction in your body? It's totally true. Also, every thought you have creates a feeling! So when you think "why am I scared?" ... well, no wonder you are scared... it's b/c we do a damn good job at scaring ourselves. haha. Learn to change the way you think... and that will change the way you feel. I know it's sounds SO simple... but it does take work! Sometimes a little medication is okay to take too to help you get back to a clearer state of mind. Hang in there my friend. I know good things are going to happen. =) Youre going to be okay.
Read More At : ...

lorazepan ativan really need some help please.

I am not a doctor or a pharmacist, but I believe it is NEVER a good idea to start, stop, or adjust dosage on your own.  Ativan is a fast acting benzo with a short half life, and is usually prescribed for short term use...it can be addicting and you can have withdrawal symptoms.  Quitting cold turkey was not very smart on your family member's  part.  I am sorry the pharmacist was rude...they are there to help and it really is a shame that he/she did not do what he/she was trained to do. I would suggest talking your family member's doctor...they are also there to help.  They have spent a significant portion of their lives learning to deal with medications.  Just be candid and clear what you are seeking and usually they are a great resource...let us know how it goes!
Read More At : ...

im back.

That benzo has got to be tapered very slow and easy. Most important not to be in a hurry and to stabilize each cut until you're comfortable on that amount before moving to the next very small cut. Know that this won't happen overnight and you're going to be fine. You can do this!!
Read More At : ...

vicaddict.

Listen to mangee. I  Wish I could be give calm cool and collective advice like  that, but I am a bit of a  loose cannon.  If you haven't figured that yet......you will.......lol..  Relax my dear,  because you have work to do. Nauty......................
Read More At : ...

going crazy

How many trams were you taking a day? tramadol is a slightly different animal than a basic narcotic....its like a souped up antidepressant in addition to a pain pill and that complicates things.....check out the Health Pages for a blog from EmilyPost on tramadol with many other members contributing.....just put her name in the search engine and read up some from other folks experience. Cold turkey isnt the way to stop tramadol...should be tapered because of the almost benzo type withdrawl.   Be safe. Dont tempt a siezure or worse.
Read More At : ...

my 5 year old is out of control

   Is he in any day care or preschool yet?  If so, does he have the same problems there?
Read More At : ...

TOO MUCH LICE!! NEED HELP!!!!!

There are professional places (like beauty parlors) that will comb the lice out for you.  I think one locally is called "Lice to See You" but there are doubtless others, probably more than one in any given area.  Get online and see if you can locate one.  
Read More At : ...

need help! 6wks pregnant addicted to pain meds need to taper off no dr will help?

Hi Stacy! Welcome to our amazing forum. I just wanted to stop by and give you some love and send good vibes your way. I'm sorry but, I don't feel comfortable giving medical advice because I'm not a doctor or nurse. However, their are lots of incredible people on here who are in the medical field or they have more knowledge than I do when it comes to our addiction. Neways, I'm sorry to hear that no doctors want to help you. Maybe u can google doctors that can help you around your location? Please, keep checking your post. It's slow right now.
Read More At : ...

Tips for a great answer:

- Provide details, support with references or personal experience .
- If you need clarification, ask it in the comment box .
- It's 100% free, no registration required.
next Question || Previos Question
  • Start your question with What, Why, How, When, etc. and end with a "?"
  • Be clear and specific
  • Use proper spelling and grammar
all rights reserved to the respective owners || www.online-medical-clinic.com || Terms of Use || Contact || Privacy Policy
Load time: 0.3872 seconds